# SDR SWAA2022021499191

- Difficulty date: July 15, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 35,094 hours, 16,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM DIS #: 0631496. 10' CRACK ON LEFT HAND MAIN WHEEL WELL ON FWD VAPOR BARRIER BETWEEN LBL 40.00 AND LBL 31.83 / ACCOMPLISHED INTERIM REPAIR PER EA-1-757-15325 AND SRM 57-10-10-2R-2.
